Jump to content

Florinef take 2


Recommended Posts

im worried about Florinef sideeffects. Ive tried it before and i got considerably migraines from it - not as bad as licorice tea, but still annoying.

Anyway my doctor wants me back on it after my TTT and for a longer period than two weeks (thats how long i lasted)

Do people get moon faces and otehr sideeffects from a dosage around 0.1 ?

Link to comment
Share on other sites

Florinef does not cause moon face. As I said before, florinef is not in the group of steriods that cause massive fluid gain (those steroids include prednisone, cortisone, kenalog, etc.).

My only side effect was that it elevated my bp too high the 2nd time I was on it. I still may be willing to try again as I've been diagnosed with hypovolemia also.

Nina

Link to comment
Share on other sites

I previously shared that Florinef caused my BP to go nuts, primarily high which caused the doctor to increase my beta blocker. I felt like we were just chasing one med with another and finally after several years weaned off both over an extended period of time. Also the wired feeling 24/7 was horrible. But not everyone has these problems. You only know through trying.

Moon face?????......well, I can tell you that the pictures of me taken when I was at the highest dosages sure look like my face is rounded when in fact I have a longer one! Off it for a year and my pictures look like the old me...can't explain.

The other reason I tried to wean off Florinef is because I have osteoporosis already and have read several articles that it does contribute.

good luck to you. just remember, you might be one of the lucky ones who really benefits from the increased volume without major side effects.

Link to comment
Share on other sites

:) I 've been on florinef for 3 years. I finally got tired of people that have not seen me for a while saying stupid things like "oh, you've gained so much weight, your face looks full, and other stupid comments etc." so even though I am not fat by any stretch of the word, i was 5'6" and 139.5 lbs. I decided to stop taking my florinef on 5/3/05.When I went off the florinef, I want to report that I have lost almost 9 lbs already in 2 weeks being off the florinef. No, I am not starving myself either. My doctor said I was not retaining water, but I think,and just my personal opinion only, that being even on a small dosage of a corticosteroid for so long does make you look rounder and hold in fluids. Now that being said, I want you to know a few things about how I am feeling- I have had massive headaches since coming off it, not very hungry, am lightheaded and get dizzy more than I did when I was on it and my doctor has no idea I have stopped taking it - My husband keeps saying that he is going to call him and tell him and that I am a stupid a-s for caring what people say- He said I look fine and that I better go back on the florinef or else.Also, if I felt better on it, he said then why am I being so stubborn about not taking it? Good point - Who knows- Anyway, I have a huge headache right now, so I am going to lay down for a while - Have a good Sunday. Beth
Link to comment
Share on other sites

well my first day on it again and with the same result. I feel jumpy and cant relax. I cant think straight and I feel just strange.

Im already getting that migraine umcomfortable feeling, although im trying my hardest to think positively that this will work.

But for me, the dizziness is no longer the problem - recently my dizziness has been quite mild compared to the bad old days - but my nervous system /adrenaline symptoms are still quite bad - as my recent TTT demonstrated - so maybe ill jsut talk to my doctor about maintain the high salt, mild beta blocker dosage.

Link to comment
Share on other sites

Mighty Mouse - my doctor told me that it didnt cause moon faces, but i scan through lots of sideeffects documentation says that it does - even the brochure at the chemist suggests that it does.

the first site that i found had 'round face' as a possible sideeffect:

http://yalenewhavenhealth.org/library/heal...p?hwid=d00608a1

Link to comment
Share on other sites

I don't know which meds are causing what. I got put on a lot of stuff all at once. I continue to have high blood pressure from the meds 150/110. The 110 is the big problem. Now they have doubled my topral to try and calm the effect of the Midodrine. I also take florineff but did not know that could cause high bp. I was a little worried about a stroke with the bp problem. My cardio said anything above 110 bottom number is an emergency. Anyone have experience with this?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...